Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 28, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at Jul 2, 2010, 5:14 PM CDT for Duval County, Webb County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2010, 5:14 PM CDT (22:14 UTC)
- Expired
- Jul 2, 2010, 6:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
Counties Duval County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 131 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3047 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
744
WFUS54 KCRP 022214
TORCRP
TXC131-479-022300-
/O.NEW.KCRP.TO.W.0028.100702T2214Z-100702T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
514 PM CDT FRI JUL 2 2010
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN DUVAL COUNTY IN SOUTH TEXAS...
SOUTHEASTERN WEBB COUNTY IN SOUTH TEXAS...
* UNTIL 600 PM CDT
* AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A TORNADO 11 MILES SOUTHEAST OF BRUNI...OR NEAR HEBBRONVILLE...
MOVING NORTHWEST AT 15 MPH. BORDER PATROL AGENTS REPORTED A
TORNADO NEAR HEBBRONVILLE.
* LOCATIONS IMPACTED INCLUDE...
BRUNI...
OILTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 2750 9902 2765 9879 2735 9859 2734 9860
2734 9864 2736 9865 2736 9880 2730 9880
2730 9881
TIME...MOT...LOC 2213Z 143DEG 13KT 2734 9871
$$
TM1 follow-up statement
224
WWUS54 KCRP 022240
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
540 PM CDT FRI JUL 2 2010
TXC131-479-022300-
/O.CON.KCRP.TO.W.0028.000000T0000Z-100702T2300Z/
DUVAL-WEBB-
540 PM CDT FRI JUL 2 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHWESTERN DUVAL AND SOUTHEASTERN WEBB COUNTIES...
AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED 11 MILES EAST OF BRUNI...OR 8 MILES NORTH OF
HEBBRONVILLE...MOVING NORTHWEST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
BRUNI...
STATE HIGHWAY 16 OVER SOUTHERN DUVAL COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 2750 9902 2765 9879 2735 9859 2734 9860
2734 9864 2736 9865 2736 9880 2730 9880
2730 9881
TIME...MOT...LOC 2239Z 148DEG 16KT 2744 9868
$$
TMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Jul 2, 2:38 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jul 2, 2:38 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
238 PM CDT FRI JUL 2 2010
.SHORT TERM (TONIGHT THROUGH SATURDAY)...THE CORE OF THE TROPICAL
AIR MASS (PWATS 2.7-2.8 INCHES) WL BEGIN SHIFTING NORTH OF THE CWA
THIS EVENING. AS A RESULT...BEGAN TRENDING DOWN POPS INTO MORE OF
THE CHANCE CATEGORY FOR TNT. THIS IS IN LINE WITH GUIDANCE POPS. WL
THUS LET THE FLASH FLOOD WATCH EXPIRE AT 03Z. A SIGNIFICANT LULL IN
CONVECTIVE ACTIVITY MAY BE LKLY THIS EVENING GIVEN THE SLIGHTLY MORE
STABLE BOUNDARY LYR AND LIMITED FOCUS. SCATTERED MOSTLY DIURNAL
CONVECTION IS STILL LKLY DURING THE DAY ON SATURDAY AS SUFFICIENT
MOISTURE (PWATS 2-2.2 INCHES) STILL EXISTS ALONG WITH AN UNCAPPED
AIR MASS. TEMPS WL BE SLIGHTLY WARMER ON SATURDAY BUT STILL BELOW
CLIMATOLOGY GIVEN THE WET SOILS. WL LET THE COASTAL FLOOD ADVY
EXPIRE AT 06Z SINCE MOST COASTAL AREAS WL BE MOSTLY BELOW 2 FEET MSL
AT THAT TIME.
&&
.MARINE...A SLOW DECAY IN SWELLS WL OCCUR THROUGH SATURDAY. THIS IS
IN LINE WITH PREVIOUS THINKING AND THE WAVEWATCH GUIDANCE. WL
FINALLY DROP SEAS BELOW 7 FT BY EARLY SATURDAY EVENING OVER THE
OFFSHORE WATERS. THE OVERALL PRESSURE GRADIENT WL BE ENOUGH TO
WARRANT AT LEAST CAUTIONARY (15 TO 20 KT) CONDITIONS THROUGH
SATURDAY.
&&
.LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)...HIGH PRESSURE CENTERED
OVER THE SOUTHEAST WILL START NOSING IN SLIGHTLY DRIER AIR OVER THE
AREA SATURDAY NIGHT BUT PWATS WILL STILL REMAIN ABOVE 2 INCHES.
THETA-E RIDGING WILL REMAIN ACROSS THE RIO GRANDE AND SIERRA MADRE
SO WILL KEEP CHANCE POPS THERE AND THEN SLIGHT CHANCE ELSEWHERE.
WEAK DISTURBANCES WILL ROTATE AROUND THE BASE OF THE RIDGE TOWARDS
THE AREA SO WILL LEAVE CHANCE POPS IN THE FORECAST EVEN WITH
DECREASING PWATS.
THE RIDGE STARTS PUSHING SLIGHTLY TOWARDS THE EAST COAST AS A TROUGH
SWINGS INTO THE INTERMOUNTAIN WEST SUNDAY NIGHT. THE NAM AND ECMWF
ARE DRIER ON MONDAY THAN THE GFS IS WITH AROUND 1.7-1.8 INCH
PWATS...WHILE THE GFS STILL HAS PWATS AROUND 2 INCHES. EITHER
WAY...THERE IS STILL ENOUGH MOISTURE FOR SCATTERED CONVECTION ACROSS
THE EAST. MODELS THEN SHOW AN INVERTED TROUGH ACROSS THE WESTERN
GULF TUESDAY WITH A WEAK SHORTWAVE ROTATING INTO DEEP SOUTH TEXAS.
THE ECMWF...CANADIAN...AND EVEN THE GFS TO A LESSER DEGREE SHOW A
TROPICAL WAVE COMING OFF THE YUCATAN ON TUESDAY OR WEDNESDAY IN A
SIMILAR LOCATION TO WHERE ALEX CAME OFF AT. THE CANADIAN AND ECMWF
THEN DEVELOP THIS INTO A TROPICAL SYSTEM AND MOVE IT TOWARDS WESTERN
GULF BY THE MIDDLE TO END OF THE WEEK. BOTH THE ECMWF AND CANADIAN
SHOW THIS COMING ASHORE IN BASICALLY THE SAME AREA THAT ALEX DID BUT
THE TIMING IS NOT THE SAME. THIS WILL NEED TO BE MONITORED TO SEE IF
ANYTHING DEVELOPS IN THE NEXT FEW DAYS. BUMPED UP POPS TO CHANCE
CATEGORY FOR THE EXTENDED SINCE MULTIPLE MODELS SHOW THIS
POSSIBILITY.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 79 89 78 91 79 / 30 40 20 40 20
VICTORIA 78 88 76 90 77 / 50 40 20 40 20
LAREDO 79 93 79 96 79 / 40 40 30 30 20
ALICE 79 91 76 92 77 / 40 40 20 40 20
ROCKPORT 82 89 82 88 83 / 40 40 20 30 20
COTULLA 77 91 75 91 76 / 50 40 30 40 20
KINGSVILLE 81 91 79 95 79 / 30 40 20 40 20
NAVY CORPUS 81 89 83 89 81 / 30 40 20 30 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
COASTAL FLOOD ADVISORY UNTIL 1 AM CDT SATURDAY FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...REFUGIO...SAN
PATRICIO.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT SATURDAY FOR THE FOLLOWING
ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 6 AM CDT SATURDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM.
&&
MB/80...SHORT TERM
AK/84...LONG TERMHazardous weather outlook, Jul 2, 5:18 AM CDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 518 AM CDT FRI JUL 2 2010 GMZ230-235-250-255-270-275-031030- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 518 AM CDT FRI JUL 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED OVER THE NEARSHORE AND OFFSHORE GULF WATERS THROUGH THIS AFTERNOON. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE OVER THE OFFSHORE GULF WATERS THROUGH THE LATE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. TXZ229>234-239>247-031030- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 518 AM CDT FRI JUL 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH HAS BEEN EXTENDED THROUGH THIS LATE AFTERNOON DUE TO ANOTHER ROUND OF ANTICIPATED HEAVY RAINFALL. MANY AREAS ACROSS SOUTH TEXAS HAVE ALREADY BEEN INUNDATED WITH 5 TO 8 INCHES RAIN OVER THE LAST TWO DAYS WITH SOME LOCALLY HIGHER AMOUNTS. THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WITH THE TRAINING OF SLOW MOVING THUNDERSTORMS WILL POSE A CONCERN FOR FLOODING AND FLASH FLOODING THROUGH THIS LATE AFTERNOON. ALSO...A COASTAL FLOOD WARNING IS IN EFFECT FOR THE COASTAL COUNTIES THROUGH THIS AFTERNOON. SWELLS WILL CONTINUE TO GRADUALLY DECAY THROUGH THE DAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. SC/CB
In the hours before
Local storm report, Jul 2, 4:10 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
410 PM CDT FRI JUL 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TORNADO 9 WNW ROBSTOWN 27.83N 97.80W
06/30/2010 F0 NUECES TX NWS STORM SURVEY
A NWS STORM SURVEY TEAM FOUND EVIDENCE OF A BRIEF TORNADO
TOUCHDOWN ALONG FM 666, BETWEEN BANQUETE AND CR 44. A
TELEPHONE LINE WAS PULLED DOWN TO THE GROUND BY SEVERAL
MESQUITE TREES THAT WERE ALMOST UPROOTED. WINDS WERE
ESTIMATED TO BE AROUND 65 MPH. THE TORNADO HAD A WIDTH OF
ROUGHLY 30 YARDS AND A PATH LENGTH OF 50-100 YARDS.
&&
ATARDYLocal storm report, Jul 2, 4:42 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
442 PM CDT FRI JUL 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM TORNADO 2 S ROCKPORT 28.00N 97.07W
07/01/2010 F0 ARANSAS TX PUBLIC
CITIZEN AND FIRE OFFICIAL REPORT OF A TORNADO WHICH
BRIEFLY TOUCHED DOWN AT THE INTERSECTION OF 9TH STREET
AND BUSINESS 35. WINDOWS WERE BLOWN OUT OF THE KIMCO
BUSINESS.
&&
ATARDYLocal storm report, Jul 2, 4:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
446 PM CDT FRI JUL 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM FLOOD BEEVILLE 28.41N 97.75W
07/02/2010 BEE TX LAW ENFORCEMENT
HEAVY RAIN MINOR WATER ON ROUTE 888, 59 WEST AND FM 351.
RADAR DEPICTED 3-4 INCH HOURLY RAIN RATES.
0443 PM FLOOD CHARCO 28.73N 97.63W
07/02/2010 GOLIAD TX TRAINED SPOTTER
OBSERVER REPORTS 3.5 INCHES IN 1.5 HOURS. STANDING WATER
ON PROPERTY AND NEARBY ROAD. VEHICLES ABLE TO DRIVE
THROUGH WATER...BUT VERY CAUTIOUSLY.
&&
DVOGELSALocal storm report, Jul 2, 5:06 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
506 PM CDT FRI JUL 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM TORNADO 11 SW TIVOLI 28.33N 97.02W
06/30/2010 F0 REFUGIO TX PARK/FOREST SRVC
A TORNADO WAS OBSERVED IN AN OPEN FIELD NORTHWEST OF THE
ARANSAS WILDLIFE REFUGE BY PARK OFFICIALS. A NWS STORM
SURVEY INDICATED THE TORNADO WAS ESTIMATED TO BE ON THE
GROUND FOR 7 MILES AS IT MOVED WEST-SOUTHWEST OVER OPEN
COUNTRY, JUST NORTH OF FM 774.
&&
JRLocal storm report, Jul 2, 5:13 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
513 PM CDT FRI JUL 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM TORNADO 1 NE HOLIDAY BEACH 28.14N 96.98W
06/30/2010 F0 ARANSAS TX NWS STORM SURVEY
A NWS STORM SURVEY CONFIRMED A TORNADO TOUCHED DOWN JUST
OUTSIDE OF GOOSE ISLAND STATE PARK AND MOVED SOUTHWEST
INTO THE PARK. MEDIUM TO LARGE TREE LIMBS WERE SNAPPED
ALONG A PATH ROUGHLY 1/2 MILE.
&&
JRLocal storm report, Jul 2, 5:14 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
514 PM CDT FRI JUL 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM TORNADO 11 SW TIVOLI 28.33N 97.02W
06/30/2010 F0 REFUGIO TX PARK/FOREST SRVC
A TORNADO WAS OBSERVED IN AN OPEN FIELD NORTHWEST OF THE
ARANSAS WILDLIFE REFUGE BY PARK OFFICIALS. A NWS STORM
SURVEY INDICATED THE TORNADO WAS ESTIMATED TO BE ON THE
GROUND FOR 7 MILES AS IT MOVED WEST-SOUTHWEST OVER OPEN
COUNTRY, JUST NORTH OF FM 774.
0124 PM FUNNEL CLOUD 6 NNE ROBSTOWN 27.88N 97.62W
06/30/2010 NUECES TX LAW ENFORCEMENT
FUNNEL CLOUD REPORTED NEAR LABONTE PARK
0230 PM TORNADO 9 WNW ROBSTOWN 27.83N 97.80W
06/30/2010 F0 NUECES TX NWS STORM SURVEY
A NWS STORM SURVEY TEAM FOUND EVIDENCE OF A BRIEF TORNADO
TOUCHDOWN ALONG FM 666, BETWEEN BANQUETE AND CR 44. A
TELEPHONE LINE WAS PULLED DOWN TO THE GROUND BY SEVERAL
MESQUITE TREES THAT WERE ALMOST UPROOTED. WINDS WERE
ESTIMATED TO BE AROUND 65 MPH. THE TORNADO HAD A WIDTH OF
ROUGHLY 30 YARDS AND A PATH LENGTH OF 50-100 YARDS.
0310 PM TORNADO 5 N BAYSIDE 28.15N 97.24W
06/30/2010 F0 REFUGIO TX LAW ENFORCEMENT
ARANSAS COUNTY RECEIVED PUBLIC REPORTS OF A TORNADO NEAR
BAYSIDE
0941 PM TORNADO 1 NE HOLIDAY BEACH 28.14N 96.98W
06/30/2010 F0 ARANSAS TX NWS STORM SURVEY
A NWS STORM SURVEY CONFIRMED A TORNADO TOUCHED DOWN JUST
OUTSIDE OF GOOSE ISLAND STATE PARK AND MOVED SOUTHWEST
INTO THE PARK. MEDIUM TO LARGE TREE LIMBS WERE SNAPPED
ALONG A PATH ROUGHLY 1/2 MILE.
0134 AM FLOOD KINGSVILLE 27.51N 97.86W
07/01/2010 KLEBERG TX EMERGENCY MNGR
MOST OF THE SIDE STREETS IN KINGSVILLE ARE INUNDATED WITH
WATER OVER THE CURBS. BARELY PASSABLE THROUGH THE CENTER
OF THE STREETS. EM IS CONCERNED THAT OTHER ROADWAYS
ACROSS THE COUNTY MAY BE TOTALLY IMPASSABLE.
0755 AM FLOOD 7 SE ALICE 27.68N 97.98W
07/01/2010 JIM WELLS TX LAW ENFORCEMENT
SEVERAL ROADS CLOSED, INCLUDING CR 433, CR 382, CR211,
AND FM 1352 AND 2508
0839 AM FLASH FLOOD BISHOP 27.58N 97.80W
07/01/2010 NUECES TX EMERGENCY MNGR
RAINFALL TOTAL OF 4.62 INCHES CAUSING FLOODING OF STREETS
AROUND TOWN...HOWEVER ROADS ARE PASSIBLE.
0900 AM HEAVY RAIN 8 WNW ORANGE GROVE 27.99N 98.07W
07/01/2010 M0.00 INCH JIM WELLS TX CO-OP OBSERVER
3.5 INCHES OF RAIN MEASURED SINCE 630 AM...AND STILL
RAINING. COCORAHS OBSERVER.
0920 AM HEAVY RAIN 6 WNW ORANGE GROVE 27.99N 98.03W
07/01/2010 M4.52 INCH JIM WELLS TX TRAINED SPOTTER
COCORAHS OBSERVATION MEASURED IN 3 HOURS FROM 630AM TO
920AM.
0920 AM TORNADO 2 S ROCKPORT 28.00N 97.07W
07/01/2010 F0 ARANSAS TX PUBLIC
CITIZEN AND FIRE OFFICIAL REPORT OF A TORNADO WHICH
BRIEFLY TOUCHED DOWN AT THE INTERSECTION OF 9TH STREET
AND BUSINESS 35. WINDOWS WERE BLOWN OUT OF THE KIMCO
BUSINESS.
0355 PM FUNNEL CLOUD FREER 27.88N 98.62W
07/01/2010 DUVAL TX EMERGENCY MNGR
SEVERAL FUNNEL CLOUDS WERE REPORTED HALFWAY TO THE GROUND
JUST WEST OF FREER.
0610 PM TORNADO 9 NW KINGSVILLE 27.60N 97.96W
07/01/2010 KLEBERG TX TRAINED SPOTTER
A TORNADO WAS REPORTED BY A SKYWARN SPOTTER 9 MILES NW OF
KINGSVILLE.
0634 PM FUNNEL CLOUD 1 N BEN BOLT 27.65N 98.08W
07/01/2010 JIM WELLS TX STORM CHASER
STORM CHASER REPORTED A FUNNEL CLOUD JUST NORTH OF BEN
BOLT.
0640 PM FLOOD 8 SSW ALICE 27.65N 98.12W
07/01/2010 JIM WELLS TX TRAINED SPOTTER
COUNTY ROAD NEAR HOUSE IS FLOODED. CARS MAKING IT THROUGH
VERY SLOWLY. CREEK 200 YRDS WEST OF OBSERVER OVERFLOWING
BANK WHICH HAS FLOODED THE ADJACENT FIELD.
0812 PM FLASH FLOOD PORTLAND 27.88N 97.33W
07/01/2010 SAN PATRICIO TX BROADCAST MEDIA
WILDCAT DRIVE FROM LANG ROAD TO MEMORIAL PARKWAY IS
FLOODED.
0235 PM FLOOD BEEVILLE 28.41N 97.75W
07/02/2010 BEE TX LAW ENFORCEMENT
HEAVY RAIN MINOR WATER ON ROUTE 888, 59 WEST AND FM 351.
RADAR DEPICTED 3-4 INCH HOURLY RAIN RATES.
0443 PM FLOOD CHARCO 28.73N 97.63W
07/02/2010 GOLIAD TX TRAINED SPOTTER
OBSERVER REPORTS 3.5 INCHES IN 1.5 HOURS. STANDING WATER
ON PROPERTY AND NEARBY ROAD. VEHICLES ABLE TO DRIVE
THROUGH WATER...BUT VERY CAUTIOUSLY.
&&
JRThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:14 PM CDT | Flash Flood Warning | CRP | Duval, Jim Wells, Nueces | 2 hr |
| Jul 1, 10:07 PM CDT | River Flood Warning | CRP | Refugio | 29 hr |
| Jul 2, 1:15 AM CDT | Areal Flood Advisory | CRP | Webb | 2 hr |
| Jul 2, 1:54 AM CDT | Areal Flood Advisory | CRP | Bee | 111 min |
| Jul 2, 3:42 AM CDT | River Flood Warning | CRP | Jim Wells | 30 hr |
| Jul 2, 4:11 AM CDT | Areal Flood Advisory | CRP | Bee, Goliad | 109 min |
| Jul 2, 4:44 AM CDT | River Flood Warning | CRP | Nueces, San Patricio | 30 hr |
| Jul 2, 4:44 AM CDT | River Flood Warning | CRP | Bee, Nueces, San Patricio | 41 hr |
| Jul 2, 1:11 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Live Oak, Nueces, San Patricio | 94 min |
| Jul 2, 2:31 PM CDT | Flash Flood Warning | CRP | Bee | 89 min |
| Jul 2, 3:00 PM CDT | Areal Flood Advisory | CRP | Goliad, Victoria | 90 min |
| Jul 2, 3:41 PM CDT | Flash Flood Warning | CRP | Goliad | 64 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.